# SDR SIMA201024301

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 26,676 hours, 25,402 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3637501003
- Part serial: 0092
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3650 DURING THE DESCENT THE CREW REPORTED A FLAP FAIL ON EICAS WHEN SELECTING FLAPS AT 22 DEGREES.  FLAP FAIL CAUTION ILLUMINATED AND FLAPS INDICATED 11 DEGREES.  RETRACTED FLAPS TO 0 DEGREES AND STILL INDICATED 11 DEGREES ON THE GROUND.  CYCLED FLAPS 22 DEGREES AND BACK TO 0 FLAPS INDICATED 11 DEG.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLAP MOTOR UNIT AMM 37-53-01 FLAP ELECTRONIC CONTROL UNIT IAW EMB AMM 27-53-02 AND FUSE IAW EMB STANDARD PRACTICES TASK 20-13-08-200-801-A AND TASK 20-13-08-420-001 A00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
